Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327237
Type: Artigo
Title: Topological Conjugacy Of Linear Systems On Lie Groups
Topological conjugacy of linear systems on Lie groups
Author: Silva, Adriano da
Santana, A. J.
Stelmastchuk, S. N.
Abstract: In this paper we study a classification of linear systems on Lie groups with respect to the conjugacy of the corresponding flows. We also describe stability according to Lyapunov exponents.
In this paper we study a classification of linear systems on Lie groups with respect to the conjugacy of the corresponding flows. We also describe stability according to Lyapunov exponents
Subject: Topological Conjugacy
Linear Vector Fields
Flows
Lie Groups
Lyapunov Exponents
Topologia
Lie, Grupos de
Lyapunov, Expoentes de
Country: Estados Unidos
Editor: American Institute of Mathematical Sciences
Citation: Discrete And Continuous Dynamical Systems . Amer Inst Mathematical Sciences-aims, v. 37, p. 3411 - 3421, 2017.
Rights: fechado
Fechado
Identifier DOI: 10.3934/dcds.2017144
Address: https://www.aimsciences.org/article/doi/10.3934/dcds.2017144
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000395905000020.pdf285.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.